MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 4.0MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 4.0MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5414010
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject coil experienced difficulty constructing the coil frame.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject coil was returned for analysis and the device investigation revealed that it was prematurely detached during use.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was not returned.The main coil was seen to be detached and stretched.For functional inspection, memory loss confirmed ¿ visual defects noted (i.E.Kinks, stretches) - no suture removal required the reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the physician experienced difficulty constructing the subject coil frame.Additional information provided by the customer indicated that there were no anomalies noted to the device prior to use.There was no damage noted to the device.The subject coil didn't encounter any resistance during the procedure.During analysis, the subject main coil was noted to be detached and stretched.The coil delivery wire was not returned.It is likely that anatomical factors contributed to the reported event.An assignable cause of procedural factors will be assigned to reported ¿main coil loss of memory¿ as well as analyzed ¿main coil prematurely detached/separated during use¿, ¿main stretched¿ and ¿main coil loss of memory¿ provided in the grid below as the complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET TETRA 4.0MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24537059
Report Number3008881809-2026-00129
Device Sequence Number18409782
Product Code HCG
UDI-Device Identifier07613327578737
UDI-Public(01)07613327578737(17)300609(10)25656074
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5414010
Device Lot Number25656074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (STRYKER)
Patient SexFemale